# SDR FDEA201210293769

- Difficulty date: October 29, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 46,151 hours, 19,408 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338A
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE AT BS 1640 HAS SEVERAL NICKS, SCRATCHES AND CORROSION.   R & R FLOORBEAM IAW-SRM-51-40-02 AND DWG 146N5089, CAT."A" MAJOR REPAIR.
